Alert archive / Illinois / Flash Flood Warnings in 2017
Flash Flood Warning 10, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Apr 29, 2017, 3:05 AM CDT for Bollinger County, Cape Girardeau County, Perry County, Missouri; 8 counties in Illinois; Posey County, Indiana. It was in force for 6 hr. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2017, 3:05 AM CDT (08:05 UTC)
- Expired
- Apr 29, 2017, 9:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Franklin County, IL, Gallatin County, IL, Hamilton County, IL, Jackson County, IL, Saline County, IL, Union County, IL, White County, IL, Williamson County, IL, Posey County, IN, Bollinger County, MO, Cape Girardeau County, MO, Perry County, MO
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 5:00 AM CDT | FLASH FLOOD | 1 N Enfield, IL | A SECTION OF HIGHWAY 45 WILL BE CLOSED DUE TO HIGH WATER OVER THE ROADWAY. |
| Apr 29, 5:04 AM CDT | FLASH FLOOD | Carbondale, IL | THE EAST BOUND LANE OF ROUTE 13 IS CLOSED AT WALL STREET DUE TO HIGH WATER. |
| Apr 29, 5:10 AM CDT | FLASH FLOOD | Carmi, IL | STEWART STREET IN THE CITY OF CARMI WILL BE CLOSED DUE TO HIGH WATER. SEVERAL OTHER STREETS WILL HAVE SIGNS PUT UP AS WATER RUNS OVER THE ROAD. |
| Apr 29, 5:40 AM CDT | FLASH FLOOD | Crossville, IL | A CREEK THAT IS OUT OF ITS BANKS IS FLOWING OVER THE ROADWAY. |
| Apr 29, 5:41 AM CDT | FLASH FLOOD | Herrin, IL | NUMEROUS ROADS ON NW SIDE OF HERRIN COMPLETELY FLOODED AND IMPASSABLE. WATER RESCUES HAVE BEEN EXECUTED IN TOWN. |
| Apr 29, 7:00 AM CDT | HEAVY RAIN 3.2 | Carbondale, IL | |
| Apr 29, 7:00 AM CDT | HEAVY RAIN 4.1 | Plumfield, IL | |
| Apr 29, 7:00 AM CDT | HEAVY RAIN 4.59 | 2 Nw Perryville, MO | |
| Apr 29, 7:25 AM CDT | FLASH FLOOD | 13 Sw Marion, IL | CLOSING ROAD TO THE DEVILS KITCHEN SPILLWAY. ALSO, IN THE CITY OF MARION AND HERRIN, THERE ARE NUMEROUS ROADS WITH WATER OVER THE ROADWAY. |
| Apr 29, 8:14 AM CDT | FLASH FLOOD | Marion, IL | INTERSECTION OF GOODALL AND JOHNSON STREET UNDER 1/2 FOOT OF WATER. MAIN CREEK GOING THROUGH TOWN IS NEARING BANKFUL. |
| Apr 29, 9:00 AM CDT | FLOOD | 2 Ne Carmi, IL | ROUTE 1 IS FLOODED BETWEEN CARMI AND CROSSVILLE IL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 115 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.1 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 898 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 314 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
851
WGUS53 KPAH 290805
FFWPAH
ILC055-059-065-077-165-181-193-199-INC129-MOC017-031-157-291400-
/O.NEW.KPAH.FF.W.0010.170429T0805Z-170429T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Paducah KY
305 AM CDT SAT APR 29 2017
The National Weather Service in Paducah has issued a
* Flash Flood Warning for...
White County in southeastern Illinois...
Northern Union County in southern Illinois...
Williamson County in southern Illinois...
Northern Saline County in southern Illinois...
Jackson County in southern Illinois...
Southern Franklin County in south central Illinois...
Southern Hamilton County in south central Illinois...
Northwestern Gallatin County in southern Illinois...
Northwestern Posey County in southwestern Indiana...
Northeastern Bollinger County in southeastern Missouri...
Perry County in southeastern Missouri...
Northern Cape Girardeau County in southeastern Missouri...
* Until 900 AM CDT
* At 305 AM CDT, trained weather spotters reported thunderstorms
producing heavy rain across the warned area. Up to two inches of
rain have already fallen. Flash flooding is expected to begin
shortly. Water was reported over some roads in West Frankfort,
Illinois.
* Some locations that will experience flooding include...
Carbondale, Marion, Herrin, Perryville, West Frankfort,
Murphysboro, Benton, Carterville, Carmi, Anna, Johnston City,
McLeansboro, Zeigler, De Soto, Norris City, Crainville, Cambria,
Cobden, Royalton and Energy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3816 8793 3817 8791 3811 8799 3808 8796
3805 8800 3796 8801 3791 8813 3788 8838
3779 8871 3775 8871 3766 8904 3745 8905
3759 9015 3785 8975 3780 8968 3821 8798
$$1 follow-up statement
022
WGUS73 KPAH 291204
FFSPAH
Flash Flood Statement
National Weather Service Paducah KY
704 AM CDT SAT APR 29 2017
ILC055-059-065-077-165-181-193-199-INC129-MOC017-031-157-291400-
/O.CON.KPAH.FF.W.0010.000000T0000Z-170429T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
White IL-Union IL-Williamson IL-Saline IL-Jackson IL-Franklin IL-
Hamilton IL-Gallatin IL-Posey IN-Bollinger MO-Perry MO-
Cape Girardeau MO-
704 AM CDT SAT APR 29 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
WHITE...NORTHERN UNION...WILLIAMSON...NORTHERN SALINE...JACKSON...
SOUTHERN FRANKLIN...SOUTHERN HAMILTON...NORTHWESTERN GALLATIN...
NORTHWESTERN POSEY...NORTHEASTERN BOLLINGER...PERRY AND NORTHERN CAPE
GIRARDEAU COUNTIES...
Numerous reports of flash flooding continue to arrive early this
morning. Some major roads in the warning area have been closed in
spots, including Highway 45 in White County near Enfield. A lane of
Route 13 in Carbondale was also closed. Water rescues have been
conducted in Herrin Illinois, where some roads are impassable.
At 645 AM CDT, widespread moderate to heavy rain continued to
redevelop over the warned area. Rainfall amounts since midnight were
from two to three inches in some places, bringing 24-hour totals to
near 4 inches in isolated locations.
Widespread heavy rain will continue to redevelop over the warned
area through mid-morning. This flash flooding situation will
continue to worsen, and the warning may need to be extended later
into the day.
Some locations that will experience flooding include...
Carbondale, Marion, Herrin, Perryville, West Frankfort, Murphysboro,
Carmi, and Benton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3816 8793 3817 8791 3811 8799 3808 8796
3805 8800 3796 8801 3791 8813 3788 8838
3779 8871 3775 8871 3766 8904 3745 8905
3759 9015 3785 8975 3780 8968 3821 8798
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 29, 12:54 AM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, Apr 29, 12:54 AM CDT, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
1254 AM CDT Sat Apr 29 2017
.UPDATE...
Issued at 1241 AM CDT Sat Apr 29 2017
In coordination with the Storm Prediction Center (SPC) and NWS
Louisville Kentucky, we will be allowing Tornado Watch 171 expire
at 1 am CDT. Based on SPC's recent Mesoscale Discussion will not
touch the Severe Thunderstorm Watch Number 172 at this time.
Excessive rainfall will still be expected along the surface warm
frontal zone from south of KPOF to KCIR, to sough of KEHR and near
KOWB. Parts of the line should start transitioning full to
flooding threat overnight. The ESRL HRRR seems to be picking up on
the wave moving through the frontal boundary at this time.
06z Aviation TAF update is below.
&&
.SHORT TERM...(Tonight through Sunday night)
Issued at 126 PM CDT Fri Apr 28 2017
A warm front is lifting north across the region. This front will
be both the immediate and short term focus for convection.
Currently, surface based CAPES were starting to appear in southern
Ky and the SEMO Bootheel, or, along/just south of the boundary,
where surface dew points have risen into the mid 60s. North of the
boundary, parcel lift is elevated, with dew points from the mid
50s to low 60s. Helicity values along the boundary are high, but
with scarce surface based instability, and still some capping to
erode, activity on radar has been more isolated to scattered, and
more to our west, where first couple of warnings have been issued.
Will continue to monitor closely as warm front lifts north, and
we warm sector. Latest SWOMCD outlooks 50 percent probs for watch
box this pm, so they are literally 'watching' as well.
Tonight, better organization/better upper dynamics come into play,
so should see better storm coverage, even in the warm sector. Alot
then depends on where boundary sets up, and there is still some
model difference between across our northern counties, or, to our
north entirely. Either way, activity should be most vibrant along
and in vicinity of boundary, with heaviest rains focused in that
vicinity. Highest qpf thus expected across our north and west,
with least qpf across our south/east, where convective activity
will be most isolated/marginalized.
Saturday, as advertised, looks like a pause, with redevelopment
late Saturday into Saturday night. Sunday still looks active and
as we transition to cold front and it's passage, into Sunday
night, pcpn ending west to east. Continued SLGT risk Sat pm-night
and Sun pm- night as well.
Per collab with LMK, expanded FFA to the south and east to mesh
with southern In and northcentral Ky. Ran for entire event.
Amounts will be highest further south and west, but this will line
up best with IND/LMK.
.LONG TERM...(Monday through Friday)
Issued at 231 PM CDT Fri Apr 28 2017
Models show low pressure moving from Iowa into the Great Lakes
region on Monday into Monday evening, taking any lingering moisture
northward. Weak high pressure will briefly give us dry conditions
Monday into Tuesday.
Models indicate a warm front lifting north toward our region late
Tuesday into Tuesday night. The ECMWF and GFS take the warm front
into our far southeast counties midday Wednesday. Based on the
these solutions, showers will quickly spread across the area Tuesday
night, with chances continuing into Thursday. Model show a little
instability making it into our extreme southern counties during the
day Wednesday, and included some slight chances for thunderstorms in
these location. The low associated with the front will push east
of our area on Thursday, so we should see precipitation tapering off
from west to east Thursday night.
A weak upper level disturbance may produce a few showers on Friday,
so included just some slight chances. Temperatures through the work
week will be below seasonal normals, with the warmest day being
Tuesday when highs will reach the upper 60s to lower 70s.
&&
.AVIATION...
Issued at 12454 am CDT Sat Apr 29 2017
The ESRL HRRR CAM guidance appears to be a good proxy for
convective activity through the forecast period. From forecast
issuance through at least 14z Saturday, added a periodic intrusion
into MVFR to brief IFR category for ceilings and visibilities due
to thunderstorms. Transitioned to VFR category for WFO PAH TAF
locations after 15z, as these locations move fully into the capped
warm sector.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Flash Flood Watch through late Sunday night for ILZ075>078-
080>094.
MO...Flash Flood Watch through late Sunday night for MOZ076-086-087-
100-107>112-114.
IN...Flash Flood Watch through late Sunday night for INZ081-082-
085>088.
KY...Flash Flood Watch through late Sunday night for KYZ001>005-014-
018-019.
&&
UPDATE...Smith
Aviation...SmithHazardous weather outlook, Apr 28, 2:13 PM CDT, 12 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY 213 PM CDT Fri Apr 28 2017 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-291000- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 213 PM CDT Fri Apr 28 2017 This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...This Afternoon and Tonight Isolated to scattered thunderstorms are possible this afternoon and evening, into the night time hours. Large hail, damaging winds, and tornados may occur with any storms that become severe. The Flash Flood Watch has been expanded to include southwest Indiana and adjacent northwest Kentucky counties along its immediate border. An additional 2 to 4 inches is possible across the entire region, with perhaps 3 to as much as 5 inches additional rainfall across the Watch area. Refer to the Watch for more details. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A Flash Flood Watch will remain in effect through Sunday evening for multiple rounds of thunderstorms containing very heavy rain. Please refer to the Watch product for additional details. Scattered severe thunderstorms will continue to be possible periodically through much of the weekend as well. Large hail and damaging wind gusts are expected to be the main severe weather hazards. Isolated tornadoes cannot be ruled out. There is a chance of thunderstorms again Wednesday. Any storms that develop are not expected to be severe at this time, but additional heavy rains could cause flooding issues, or impede recovery from any antecedent flooding, from prior rains. .SPOTTER INFORMATION STATEMENT... Spotters should be ready for activation and stay alert for updates and requests through the weekend.
In the hours before
Local storm report, Apr 29, 12:49 AM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1249 AM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 AM FLASH FLOOD SHAWNEETOWN 37.71N 88.17W
04/29/2017 GALLATIN IL TRAINED SPOTTER
NUMEROUS LOCATIONS ALONG HIGHWAY 13 EXPERIENCING FLASH
FLOOD CONDITIONS AND NEARLY IMPASSABLE.
&&
SMITTYLocal storm report, Apr 29, 1:14 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
114 AM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM FLASH FLOOD 1 NW EVANSVILLE 37.99N 87.56W
04/29/2017 VANDERBURGH IN PUBLIC
MILL CREEK AREA ON NORTHWEST SIDE OF EVANSVILLE...VEHICLE
STUCK IN HIGH WATER
&&
MYLocal storm report, Apr 29, 1:17 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
117 AM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HEAVY RAIN EVANSVILLE 37.98N 87.54W
04/29/2017 M2.77 INCH VANDERBURGH IN ASOS
5-HOUR RAINFALL ACCUMULATION.
&&
SMITTYLocal storm report, Apr 29, 1:24 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
124 AM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 AM HEAVY RAIN RIDGWAY 37.80N 88.26W
04/29/2017 E3.50 INCH GALLATIN IL TRAINED SPOTTER
&&
SMITTYLocal storm report, Apr 29, 2:13 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
213 AM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 AM FLASH FLOOD HARRISBURG 37.74N 88.55W
04/29/2017 SALINE IL BROADCAST MEDIA
NEARLY 10 SQUARE BLOCKS IMPASSABLE. REPORT RELAYED
THROUGH MEDIA.
&&
SMITTYLocal storm report, Apr 29, 2:45 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
245 AM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 AM FLASH FLOOD HENDERSON 37.84N 87.58W
04/29/2017 HENDERSON KY STORM CHASER
7 INCHES OF FLOWING WATER ACROSS GREEN STREET. LOWER
PROFILE VEHICLES STRUGGLING TO PASS.
&&
CTNThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 9:45 PM CDT | Severe Thunderstorm Warning | PAH | Perry | 30 min |
| Apr 28, 9:53 PM CDT | Severe Thunderstorm Warning | PAH | Wayne | 52 min |
| Apr 28, 10:17 PM CDT | Severe Thunderstorm Warning | PAH | Wayne | 28 min |
| Apr 28, 10:41 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Wayne | 34 min |
| Apr 28, 10:44 PM CDT | Tornado Warning | PAH | Bollinger, Wayne | 31 min |
| Apr 29, 3:36 AM CDT | Flash Flood Warning | PAH | Perry | 5 hr |
| Apr 29, 8:43 AM CDT | Areal Flood Warning | PAH | Bollinger, Cape Girardeau, Perry | 15 hr |
| Apr 29, 12:50 PM CDT | River Flood Warning | PAH | Butler, Stoddard | 29 days |
| Apr 29, 6:49 PM CDT | Flash Flood Warning | PAH | Carter | 13 hr |
| Apr 28, 7:32 PM CDT | Severe Thunderstorm Warning | PAH | White | 28 min |
| Apr 28, 7:49 PM CDT | Severe Thunderstorm Warning | PAH | White | 26 min |
| Apr 28, 8:04 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, White | 26 min |
| Apr 28, 8:08 PM CDT | Tornado Warning | PAH | Gallatin, White | 37 min |
| Apr 28, 9:59 PM CDT | Severe Thunderstorm Warning | PAH | Alexander, Union | 46 min |
| Apr 28, 10:30 PM CDT | Severe Thunderstorm Warning | PAH | Johnson, Massac, Pulaski, Union | 45 min |
| Apr 28, 10:47 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, Saline, White | 43 min |
| Apr 28, 10:49 PM CDT | Severe Thunderstorm Warning | PAH | Johnson, Pope, Saline, Williamson | 41 min |
| Apr 28, 11:27 PM CDT | Flash Flood Warning | PAH | Saline | 6 hr |
| Apr 28, 11:29 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, Hardin, Johnson, Pope, Saline, Williamson | 46 min |
| Apr 28, 11:57 PM CDT | Flash Flood Warning | PAH | Gallatin, Saline | 6 hr |
| Apr 29, 12:02 AM CDT | Flash Flood Warning | PAH | White | 6 hr |
| Apr 29, 12:09 AM CDT | Flash Flood Warning | PAH | Johnson, Pope, Saline, Williamson | 3 hr |
| Apr 29, 3:08 AM CDT | Flash Flood Warning | PAH | Johnson, Pope, Saline, Williamson | 6 hr |
| Apr 29, 5:29 AM CDT | Flash Flood Warning | PAH | Gallatin, Saline | 4 hr |
| Apr 29, 8:57 AM CDT | Areal Flood Warning | PAH | Gallatin, White | 6 hr |
| Apr 29, 12:48 PM CDT | River Flood Warning | PAH | Gallatin, Hardin | 21 days |
| Apr 28, 7:55 PM CDT | Severe Thunderstorm Warning | PAH | Gibson, Pike | 35 min |
| Apr 28, 8:16 PM CDT | Severe Thunderstorm Warning | PAH | Gibson, Posey, Vanderburgh | 29 min |
| Apr 28, 9:39 PM CDT | Tornado Warning | PAH | Spencer, Warrick | 36 min |
| Apr 28, 9:47 PM CDT | Severe Thunderstorm Warning | PAH | Gibson, Pike, Warrick | 43 min |
| Apr 28, 10:20 PM CDT | Flash Flood Warning | PAH | Gibson, Pike | 6 hr |
| Apr 28, 11:43 PM CDT | Severe Thunderstorm Warning | PAH | Posey, Vanderburgh, Warrick | 32 min |
| Apr 29, 12:31 AM CDT | Flash Flood Warning | PAH | Spencer, Warrick | 4 hr |
| Apr 29, 2:51 AM CDT | Flash Flood Warning | PAH | Gibson, Posey, Vanderburgh | 3 hr |
| Apr 29, 3:09 AM CDT | Severe Thunderstorm Warning | PAH | Gibson, Posey, Vanderburgh, Warrick | 36 min |
| Apr 29, 3:43 AM CDT | Severe Thunderstorm Warning | PAH | Pike, Warrick | 32 min |
| Apr 29, 5:02 AM CDT | Flash Flood Warning | PAH | Gibson, Pike, Posey, Vanderburgh, Warrick | 4 hr |
| Apr 29, 12:48 PM CDT | River Flood Warning | PAH | Posey | 6 days |
Nearby
Flash Flood Warnings in Illinois, 2017Flash Flood Warnings in Missouri, 2017Flash Flood Warnings in Indiana, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.